U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

what to do if i have double vision after a root canal and lidocaine shot?

2 doctor answers4 doctors weighed in
Dr. Danni Sayman
Endodontics 18 years experience
It will go away: after the anesthesia effect is gone you should be fine. Let your doctor know about that. If it does not go away after anesthesia is gone call your doctor
Dr. Louis Gallia
Oral and Maxillofacial Surgery 45 years experience
Transient: Should be very temporary. If persists until next day - abnormal - then see MD ASAP.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Related questions

A 47-year-old member asked:
1 doctor answer1 doctor weighed in
A 33-year-old member asked:
1 doctor answer1 doctor weighed in
A 33-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Dec 23, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.